# SDR 97ZZZX1089

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N482DM
- Make and model: Mtsbsi MU300
- Aircraft serial: A088SA
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Cable
- Part number: 12838002141
- Condition: Broken
- Location: Mlg Door Emrg
- Part time: 1,655 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSP DAMAGE WAS NOTICED ON THE LT FUSELAGE MLG DOOR, THE AFT SIDE COVER ASSEMBLY, AND THE MIDDLE FUSELAGE SKIN ASSY.  AFTER FURTHER INSP THE LT EMERG MLG DOOR UPLOCK RELEASE CABLE WS FOUND BROKEN AT THE ROD END ADJACENT TO THE DOOR UPLOCK RELEASE.  AFTER LOWERING THE DOOR MANUALLY IT WAS DETERMINED THAT THE ROD END FROM THE BROKEN CABLE HAD JAMMED THE MLG DOOR UPLOCK RELEASE DURING A GEAR EXT.  THIS ALLOWED THE UPLOCK RELEASE HOOK TO ONLY OPEN SLIGHTLY BUT NOT ENOUGH TO RELEASE THE MLG DOOR.  AT THIS POINT THE LEFT MLG DOOR ACTUATOR BEGAN TO EXTEND THE UNRELEASED DOOR.  AT THIS POINT THE LEFT MLG DOOR ACTUATOR BEGAN TO EXTEND THE UNRELEASED DAMAGE TO THE LT FUSELAGE MLG DOOR.
